Aa
Aa
A
A
A
Close
Avatar universal

Problem about facial fat tissue weight loss

Hello and thanks in advance for your attention,  - sorry for the cramped text, caracter limit problem.
In the past recent months I have applied more that occasionally applied a cream for cellulite treatment over my face, although it was not intended for that use. I thought that maybe it would help have a thinner appearance faster if I did so. And to work, it did work. The problem is that it never stopped working , and I am now stuck with a face too thin that doesn't seem able to retain fat. The paragraph that follows is the message I sent to the company manifacturing the product to require assistance with my issue: /// Message:About CelluDestock, 5% caffeine, lipolitic activator
Hi, I've been using this product in for a while to help me lose weight and have found it satisfying... but I fear I might have made a misuse of the product and don't know what to do now... I don't know that the product was conceived for this use, but in my race to loose that extra chubbiness, I tried to ''cheat'' and applied the cream to my face, at the beginning, I got the wanted results, but now my face has become too thin and even though I eat properly, my face seems unable to recover to it's normal appearance.. In fact after a good meal, my cheeks do fill in, but for some reason my face can't seem to retain the fat, causing some pain as the cheeks stretch from fullness to thiness back and forth, like I said,in the space of hours. I am very concerned and am worried about what I should do...Are the effects on the product permanent? /// As you can see my problem is evident, I have this chronic issue with my face and don't know what I should do, what solutions are available. The active ingredient ''lipocidine"acts by inhibiting the phophodiesterase enzyme. -- The rest of the ingrediens and other information can be found here, on their webpage: http://www.vichyusa.com/_us/_en/bodycare/celludestock-intensive-cellulite-treatment.htm --
Thanks again for your solicitude
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hello,

I don't know if there is a way to contact you via private mail but I have failed to find how to do so if it is possible.

I really don't mean to be pushy, but I just wanted to know in how much time I can expect to receive an answer, other questions posted ulterior to mine have already been answered and so I wondered why my request had not received an answer yet.

I am just very worried and anxious for a response.

Thanks again
Helpful - 2
1318109 tn?1292884973
MEDICAL PROFESSIONAL
Welcome to the Dermatology Expert Forum! Thank you for your post. Would you be able to post clear pictures of affected areas before and after the prolonged use of the anti-cellulite topical preparation? That way we would be able to better understand skin volume changes described by you as “face too thin”.

As far as we know, clinical studies investigating effects of this anti-cellulite product on facial skin have not been published yet. In regards to ingredients you mentioned, lipocidine™ is an ingredient, described by the manufacturer as, able to help stimulate the expression of a protein that promotes the breakdown of excess lipids stocked in fat tissue. Caffeine and its derivatives are used in anti-cellulite cosmeceuticals due to their lipolytic activity on fatty cells.

In general, facial loss of fat is manifested by sunken cheeks, hollow eyes, even indentations. It is called facial lipodystrophy/lipoatrophy.  Mild to moderate clinical forms are seen in advanced age, and sometimes in healthy, young individuals (for example: marathon runners).  More severe forms are associated with HIV infection and treatment of it. Nowadays, there are effective treatment options for correction of signs of facial fat loss.

Wishing You Optimal Health,
Dr. Jasmina Jankicevic
Helpful - 0
Avatar universal
Dr Jankicevic, thank you for your response.

Unfortunately, I am not the kind of person to keep records and I don't have any photos of myself in the past recent months. However, among the symptoms you have mentioned, sunken cheeks is as far as it has gotten, for like I said, is it not a one way process but rather a really accentuated ''yo-yo'' effect. At worst moments, by using the descriptive on this website http://www.facialwasting.org/ I would say between grade 1 and 2 when my cheeks ''shrink down''. And when they fill in again, they don't get back to their normal appearance, they just reach some point when they start losing fat again. This happening really fast in the space of hours.

What I would need, I guess, would be something that stops the stimulation of that specific protein. I have started using a lipofilling cream to try to rebalance the internal workout of the cells but with no effect after 3 weeks. I have read that ''cellular capital'' regenerates over time, but also that adipocytes don't get recycled, that they just fill in or get emptied with the body's needs. I don't understand how that adds-up, but if the adipocytes indeed remain the same, what I understand is that the only actual way to solve my problem is to find something that would correctly ''reprogram'' my cells... Would you, in any way, be able to refer me to a product that would accomplish such an effect? I know this is a lot to ask, and perhaps beyond your rights as a consultant on a website, but my local dermatologist has counseled me to consult an endocrinologist and it will be nearly 3 weeks before my appointment and this has been going on for so long that I am desperate to put my hands on the solution... As for clinic studies of the product on facial areas, I would have been surprised there were any, for the product isn't marketed for facial use...
Helpful - 0

You are reading content posted in the Dermatology Forum

Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions